Volume 18, Issue 1
A Simple Way Constructions Symplectic Runge-Kutta Methods

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68

Preview Full PDF BiBTex 315 657
  • Abstract

With the help of symplecticity conditions of Partitioned Runge-Kutta methods, a simple way constructing symplectic methods is derived. Examples including several classes of high order symplectic Runge-Kutta methods are given, and showed up the relationship between existing high order Runge-Kutta methods.

  • History

Published online: 2000-02

  • AMS Subject Headings

  • Cited by